# SDR SWI2025F00936

- Difficulty date: April 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH MLG TIRE BURST PANEL 642AZ ATTACHMENT ANGLE IS CORRODED    (C-CHECK RO 07/15/2025)INSTALLED NEW RH MLG TIRE BURST PANEL 642AZ ATTACHMENT ANGLE REF. DWG CC670-10320, REV -F, DATE: 2015-11-04 AND CRJ900 SRM 51-42-21-001-001-A01.  COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
